# SDR SWAA2023020894470

- Difficulty date: January 23, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 71,833 hours, 42,592 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Fitting
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W REAR SPAR LOWER T/E PANEL 651GB FWD WIGGLE FITTING CRACKED ; SHEARED FASTENERS<[01] LOCATED AND DRILLED NEW R/W REAR SPAR LOWER T/E PANEL 651GB FWD WIGGLE FITTING AS PER B737-700 SRM 51-40-05-0G-0;[02] VALIDATED STEP 1   OK TO INSTALL NEW UNIT;[03] INSTALLED NEW R/W REAR SPAR LOWER T/E PANEL 651GB FWD WIGGLE FITTING AS PER B737-700 SRM 51-40-02-0G-0 AND DWG NO 115A2001;[04] [FINAL] VALIDATED STEP 3;[05] LATE ENTRY:PERFORMED BONDING CHECK AND FOUND NORMAL PER REF. SWPM 20-20-00. USED TOOL B/C 160450 CALIBRATION DUE: 06-DEC-23;[06] VALIDATED STEP 5
